MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 7" (18 cm) Appx 0.24 ml, Smallbore Ext Set w/MicroClave®, Clamp, Rotating Luer; stopcock, i.v. set

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 7" (18 cm) Appx 0.24 ml, Smallbore Ext Set w/MicroClave®, Clamp, Rotating Luer; stopcock, i.v. set
Catalog Number 011-C3302
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a smallbore ext set with microclave.It was reported that there was leakage from the clave.The issue was noted during priming.There were no concomitant drug and concomitant device involved.There was no bleedback, no biohazard, no user facility medwatch, and no chemo.The device was not reprocessed or resterilized.The quantity affected is 2, and the sample is available for return.
 
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.E1 - (b)(6).Customer: (b)(6).Address: (b)(6).

Brand Name
7" (18 cm) Appx 0.24 ml, Smallbore Ext Set w/MicroClave®, Clamp, Rotating Luer
Common Device Name
stopcock, i.v. set
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50805603
Report Number9617594-2026-01292
Device Sequence Number18789053
Product Code FMG
UDI-Device Identifier00840619001537
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryTW
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C3302
Device Lot Number14237095
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown